# SDR CALA2017041400984

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 52,825 hours, 22,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BEHIND FIRST CLASS SEATS 3AB.  A PUFF OF SMOKE NOTED IN CABIN VISUALLY WITH ELECT SMELL PERFORMED FORM 46-6020 AND INSPECTION AND CHECK IAW 05-51-10-200 -801C1. INSPECTED AREA AND FOUND NO ELECTRICAL ISSUES WITH ANY OF THE SEAT ELEC UNITS. CHECK ALL CONNECTIONS. THERE WAS NO SMELL OF ELEC ISSUES. MIGHT HAVE BEEN A PERSONAL ECEL. DEVICE BROUGHT ON BY THE PASSENGER. OK FOR SERVICE.
